Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Stratifiable maps and topological invariants

Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: J. Amer. Math. Soc. 4 (1991), 521-551
MSC: Primary 57R45; Secondary 55P10, 57N80
MathSciNet review: 1102578
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [At] M. F. Atiyah, The signature of fibre-bundles, Global Analysis, Papers in honor of K. Kodaira (D. C. Spencer and S. Iyanayaga, eds.), Princeton Univ. Press, Princeton, NJ, 1969, pp. 73-84. MR 0254864 (40:8071)
  • [BBD] A.A. Beilinson, J. Berstein, and P. Deligne, Faisceaux pervers, analyse et topologie sur les espaces singuliers, Asterisque 100 (1982), 1-171. MR 751966 (86g:32015)
  • [Bo] A. Borel et al., Intersection cohomology, Progress in Math., vol. 50, Birkhauser-Verlag, Boston, 1984.
  • [Br] W. Browder, Surgery on simply connected manifolds, Springer, New York, 1972. MR 0358813 (50:11272)
  • [CS1] S. E. Cappell and J. L. Shaneson, Characteristic classes, singular embeddings, and intersection homology, Proc. Nat. Acad. Sci. U.S.A. 84 (1987), 3954-3956. MR 891838 (88c:57024)
  • [CS2] -, Singular spaces, characteristic classes, and intersection homology, Ann. of Math. (2) (to appear). MR 1127478 (92m:57026)
  • [CSW] S. E. Cappell, J. L. Shaneson, and S. Weinberger, Classes characteristiques topologiques pour les actions des groupes sur les espaces singuliers, C.R. Acad. Sci. Paris Sér. I Math. (to appear).
  • [Ch] J. Cheeger, On Hodge theory of Riemannian pseudomanifolds, Proc. Sympos. Pure Math., vol. 36, Amer. Math. Soc., Providence, RI, 1980, pp. 91-146. MR 573430 (83a:58081)
  • [CHS] S. S. Chern, F. Hirzebruch, and J.-P. Serre, The index of a fibered manifold, Proc. Amer. Math. Soc. 8 (1957), 587-596. MR 0087943 (19:441c)
  • [GM1] M. Goresky and R. D. MacPherson, Intersection homology theory, Topology 19 (1980), 135-162. MR 572580 (82b:57010)
  • [GM2] -, Intersection homology. II, Invent. Math. 72 (1983), 77-130. MR 696691 (84i:57012)
  • [GM3] -, Stratified Morse theory. Ergeb. Math. Grenzgeb. (3), Springer-Verlag, New York, 1980.
  • [GS] M. Goresky and P. Siegel, Linking pairings on singular spaces, Comment. Math. Helv. 58 (1983), 96-110. MR 699009 (84h:55004)
  • [H] F. Hirzebruch, Topological methods in algebraic geometry, 3rd ed., Grundlehren Math. Wiss., vol. 131, Springer-Verlag, New York, 1978. MR 1335917 (96c:57002)
  • [M] R. D. MacPherson, Global questions in the topology of singular spaces, Proc. Internat. Congr. Math. 1983, North-Holland, New York, pp. 213-235. MR 804683 (86m:58016)
  • [S] P. Siegel, Witt spaces: A geometric cycle theory for $ KO$-homology theory at odd primes, Amer. J. Math. 105 (1983), 1067-1105. MR 714770 (85f:57011)
  • [R] A. Ranicki, Exact sequences in the algebraic theory of surgery, Princeton Univ. Press, Princeton, NJ, 1981. MR 620795 (82h:57027)
  • [We] S. Weinberger, The topological classification of stratified spaces (to appear). MR 1308714 (96b:57024)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 57R45, 55P10, 57N80

Retrieve articles in all journals with MSC: 57R45, 55P10, 57N80

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society